Hi Scott.......best of luck to you.......with your medication changes. I think when you're safely on the other side of this.....you're going to feel a great sense of accomplishment. The one thing that strikes me about what you're doing is.........you're very worried about what you're going to feel.......before you feel it ! If you could get a handle on that.....I think you'll have an easier time of it. Again......you have my very best wishes for a successful transition...........peace and love.......Norma
You are absolutely correct.
Thank you for responding and for your words of encouragement.
Have a great day,
Ryan thank you for responding and I'm glad I waited to start the klonopin step-in after reading your message. Something just didn't seem right to me with my original plan of keeping the ativan thrown in but I was afraid of withdrawal from it as well. I tried to find posts where others had taken both and were switching to klonopin but to no avail.
Perhaps I had better wait until this evening to start the klonopin step-in as my last dose of lorazepam was only 7 hrs ago just to be on the safe side and at least get past the half-life of it.
Thank you for the great information and I appreciate you taking the time to write out a plan that is well thought out as well as cautious. I know that I along with others value your contributions to this community.
Thanks again and be well,
Hi, I am new here, but wanted to share my story . . . Back in 2000 when i was 25 I had a nervous breakdown, all becuase I was not able to fall asleep. It was like I obsessed and worried about not being able to sleep and then it turned into a complete breakdown. I couldn't sleep, eat, work, do ANYTHING. I felt so completely horrible that I cried all the time and didn't know what was wrong with me. I thought I was never going to get better. I had to go to the mental hospital emergency room becuase I was so bad. I was daignosed with Major Depressive Disorder and GAD. I was put on Prozac an d Klonopin. Within 2 weeks I felt SOOO much better and back to myself, though I worried EVERYDAY that the "episode" would come back. It didnt, and I slowly was weened off Klonopin within a year and stayed on 40 mgs of Prozac ever since. 11 years later, October 2011, I gave birth to my first child. I had the WORST Post Partum depression. Same feelings as I did back in 2000, but this time I had a newborn to take care of that I wanted nothing to do with. SOO awful, I for sure thought death would be better, and I was svery much contemplating it. I found a Psych that specialized in Post Partum. She upped me to 60 mgs of Prozac, 1 mg of Klonopin and 10 mg of buspar. After 6 months I finally started feeling more like myself, though I still had anxieties about having to wake up at night with the baby. The anticipation of KNOWING but NOT KNOWING WHEN I was going to have to get up really made me anxious. Now that hd is sleeping thru the night, I am much better. So, my Psych has been slowly taking me down on the Klonopin from the 1 mg, then to .5 and just started a couple days ago to .25. I take the prozac in the AM and the klonopin and the Buspar before bed. I haven't slept all that great the last few nights, AND today, I am SOOOOO anxious! Not depressed, but anxious, like I want to crawl out of my skin. I am HOP:ING this is just a withdrawal from the Klonopin. Has anyone experienced this before? I never have. Thanks, sooo much!